# SDR HNAA2017010400005

- Difficulty date: January 4, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145
- Aircraft serial: 145150
- Aircraft time: 40,265 hours, 37,114 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Ice Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ICE DETECTION PNEUMATIC ON GROUND CHECK, ICAS MESSAGE ENG , A/I DISAGREE. ILLUMINATES DURING TEST AND THEN EXTINGUISHES AFTER TEST IS COMPLETE.  REMOVED AND REPLACED FIM.
